RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 563–573 (Mi mz7004)  

This article is cited in 2 scientific papers (total in 2 papers)

The possibility of periodic spline interpolation

P. V. Galkin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: A new case of the solvability of the classical interpolation problem for periodic splines is described.

Full text: PDF file (562 kB)

English version:
Mathematical Notes, 1970, 8:5, 786–791

Bibliographic databases:

UDC: 517.5
Received: 10.12.1969

Citation: P. V. Galkin, “The possibility of periodic spline interpolation”, Mat. Zametki, 8:5 (1970), 563–573; Math. Notes, 8:5 (1970), 786–791

Citation in format AMSBIB
\Bibitem{Gal70}
\by P.~V.~Galkin
\paper The possibility of periodic spline interpolation
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 563--573
\mathnet{http://mi.mathnet.ru/mz7004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=291692}
\zmath{https://zbmath.org/?q=an:0221.41011}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 786--791
\crossref{https://doi.org/10.1007/BF01146933}


Linking options:
  • http://mi.mathnet.ru/eng/mz7004
  • http://mi.mathnet.ru/eng/mz/v8/i5/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Kushpel', “Sharp estimates of the widths of convolution classes”, Math. USSR-Izv., 33:3 (1989), 631–649  mathnet  crossref  mathscinet  zmath
    2. D. B. Bazarkhanov, “Approximation of certain classes of smooth periodic functions of several variables by means of interpolation splines defined over a uniform net”, Math. Notes, 57:6 (1995), 646–648  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020